Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Numerical approximation of internal discontinuity interface problems

Autor
Discacciati, M.; Quarteroni, A.; Quinodoz, S.
Tipus d'activitat
Article en revista
Revista
SIAM journal on scientific computing
Data de publicació
2013-10-23
Volum
35
Número
5
Pàgina inicial
A2341
Pàgina final
A2369
DOI
https://doi.org/10.1137/110850487 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/20858 Obrir en finestra nova
Resum
This work focuses on the finite element discretization of boundary value problems whose solution features either a discontinuity or a discontinuous conormal derivative across an in- terface inside the computational domain. The interface is characterized via a level set function. The discontinuities are accounted for by using suitable extension operators whose numerical implementa- tion requires a very low computational effort. After carrying out the error analysis, numerical results to validate ...
Citació
Discacciati, M.; Quarteroni, A.; Quinodoz, S. Numerical approximation of internal discontinuity interface problems. "SIAM journal on scientific computing", 23 Octubre 2013, vol. 35, núm. 5, p. A2341-A2369.
Paraules clau
Finite elements, Interface problem, Level set
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants

  • Discacciati, Marco  (autor)
  • Quarteroni, Alfio  (autor)
  • Quinodoz, Samuel  (autor)

Arxius